Advanced search
1 file | 111.70 KB

On global inversion of homogeneous maps

Author
Organization
Abstract
In this note we prove a global inverse function theorem for homogeneous mappings on . The proof is based on an adaptation of the Hadamard's global inverse theorem which provides conditions for a function to be globally invertible on . For the latter adaptation, we give a short elementary proof assuming a topological result.
Keywords
Inverse function theorem, Homogeneous mappings, Global inverse

Downloads

  • Ruzhansky-Sugimoto2015 Article OnGlobalInversionOfHomogeneous.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 111.70 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Ruzhansky, Michael, and Mitsuru Sugimoto. 2015. “On Global Inversion of Homogeneous Maps.” Bulletin of Mathematical Sciences 5 (1): 13–18.
APA
Ruzhansky, M., & Sugimoto, M. (2015). On global inversion of homogeneous maps. BULLETIN OF MATHEMATICAL SCIENCES, 5(1), 13–18.
Vancouver
1.
Ruzhansky M, Sugimoto M. On global inversion of homogeneous maps. BULLETIN OF MATHEMATICAL SCIENCES. 2015;5(1):13–8.
MLA
Ruzhansky, Michael, and Mitsuru Sugimoto. “On Global Inversion of Homogeneous Maps.” BULLETIN OF MATHEMATICAL SCIENCES 5.1 (2015): 13–18. Print.
@article{8585204,
  abstract     = {In this note we prove a global inverse function theorem for homogeneous mappings on . The proof is based on an adaptation of the Hadamard's global inverse theorem which provides conditions for a function to be globally invertible on . For the latter adaptation, we give a short elementary proof assuming a topological result.},
  author       = {Ruzhansky, Michael and Sugimoto, Mitsuru},
  issn         = {1664-3607},
  journal      = {BULLETIN OF MATHEMATICAL SCIENCES},
  keywords     = {Inverse function theorem,Homogeneous mappings,Global inverse},
  language     = {eng},
  number       = {1},
  pages        = {13--18},
  title        = {On global inversion of homogeneous maps},
  url          = {http://dx.doi.org/10.1007/s13373-014-0059-1},
  volume       = {5},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: